# SDR UALA2012052702949

- Difficulty date: May 24, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 60,780 hours, 22,676 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 433
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN, ANTI ICE.  RT WINDSHIELD SENSOR ON CFDS.   COMPLIED WITH MAINTENANCE TIP 30-003 .WHC2 TESTS OK.  JUMPER INSTALLED ON RT WINDSHIELD SENSOR.  REPLACED FIRST OFFICERS WINDSHIELD REF AMM.  WINDOW HEAT OP CHECKED NORMAL.
